# SDR MASA2016081812319

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 5,053 hours, 2,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLASHLIGHT INOPERATIVE.
